# SDR UIEA200400124

- Difficulty date: July 19, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 3600 · Pneumatic System
- Part: Thermal Switch
- Part number: 9750304002
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL30.0 RIGHT WING OVERHEAT LIGHT ILLUMINATED.  CHECK LIST PERFORMED, LIGHT EXTINGUISHED BEFORE 5 MINUTES CONTINUED AGAIN, COMPLETED CHECKLIST LIGHT STAYED ON NR 3 AND NR 4 BLEED VALVES CLOSED, RIGHT ISOLATION VALVE CLOSED ZERO AIR PRESSURE NR 3 A/C PACK OPEN.  CHECK RIGHT WING PYLON NR 3 AND NR 4 FOR LEAKAGE.  FOUND LEAKAGE AT LEADING EDGE DRIVE UNIT NR 2 RIGHT DUCT.  RIGHT WING AND LEAKAGE OF SEAL OUTBOARD OF L/E NR 2 RIGHT END MANIFOLD.  REPLACED SEALS P/N 820-1-200 AND SEAL P/N 600-600 CHECK FOR LEAKAGE.  ALL SATISFACTORY IAW 36-11-00.  MEASURE WIRING FROM D4644 TO SWITCHES WITH ISOL TESTER ALL SATISFACTORY.  CHECKED BLEED VALVE FOR LEAKAGE FOUND NORMAL.  MEASURE WIRING WITH LIGHT
